# SDR HEEA083480

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,871 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076006007
- Part serial: 4432
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE READS 30 PSI WHEN AIRCRAFT NOT RUNNING. VALVE TO BE SENT TO VENDOR.
